Jump to content

giantfishy

Member Since 01 Sep 2011
Offline Last Active Nov 18 2013 02:50 PM

Topics I've Started

Random Breakout On Retin A

18 November 2013 - 02:25 PM

Hello I'm 24 male and I have been using Retin-A Micro 0.04% for a year now.  It made my skin dry and I had an initial break out in the beginning for 3 months but after that my skin stopped being dry and my acne has been under control.

 

But for the pass 7 days now my skin has been super dry and I have been breaking out.  I'm still using Retin-A but should I be worried my acne is coming back or will this break out pass soon?

 

The only thing I can remember that has changed recently is that I have turned the heat on, but I have turned it off to see if it would help for now.


4 Weeks In Retin-A Micro Still Getting Ib

13 February 2013 - 03:58 AM

Hello I've been using Retin-A Micro 0.04% for 4 weeks now for my face and I'm still breaking out.  Even my chest and back are getting a small break out.  Is this normal?

 

I've taken Accutane twice and it cleared my back and chest but not my face.


Acne Coming Back After 2Nd Course

12 December 2012 - 04:35 PM

Hello I am a 23 year old male and I just finished my second course of Accutane back in July of this year 2012.  The Accutane was for my face,chest, and back.  After my first course I still had acne on my face. my acne on my back and chest were cleared, so I took a second course.  When I was done with my second course my acne on my face was very very mild.  Like just a small pimple or two and it would go away in a few days and I was fine with that.

Right now though my acne is coming back much worse.  I currently have 7 pimples on my face ranging from small to medium size zits.  My back has 3 pimples too.

Not sure what to do from here, I really don't want to go on a third course of Accutane.  Any help would be greatly appreciated thanks!

Flushing Face And Ears On 2Nd Course Of Accutane

05 April 2012 - 11:43 PM

Hello, I'm currently on my 2nd course of Accutane which I'm taking 40mg a day. My first course I took 40mg/80mg alternating days for 5 months. I stopped my 1st course back in September 14, 2011. I weigh 150lbs.

Started my 2nd course of Accutane on Feb, 27, 2012. Recently though I've been noticing my face is red and my ears are bright red. My face was a little red still after my 1st course of Accutane and even before I started my 2nd course. But my ears have never had this problem.

All this happens at around night time or maybe it's just more noticable at night I'm not sure.

Anyone else have or had this problem? Should I continue with my 2nd course?

Face Still Not Clear After 5 Months Of Accutane

14 February 2012 - 11:01 PM

Hello, I took Accutane for 5 months, my last pill being taken on September 14, 2011.  My dosage was 40mg/80mg alternating days.  I was taking Accutane for acne for my face, back, and chest.  My back and chest are fully clear but my face still has 3-8 pimples.  They heal in a week or so then new ones reappear.  The pimples range from super tiny white ones to normal size red ones.

I see my dermatologist on March 22, 2012 and I am contemplating on going back on Accutane again, perhaps a smaller dosage.  I know the acne on my face isn't even that bad but I just want to be fully clear so I can finally move on with my life.  After all I've gotten a lot of red marks from taking Accutane.

Any advice or suggestions on my situation would be greatly appreciated.  Thanks!